# SDR UALA2010051201609

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,628 hours, 9,627 cycles
- Engine: Pwa PW4056
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: W350803318
- Condition: Damaged
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 ENG HAS NO OIL PRESSURE INDICATION, BREAKER D4 WAS POPPED.  FOUND MULTIPLE WIRES BURNED AND ARCING ON WIRE HARNESS 10 INCHES AFT OF TRANSMITTER.  BUNDLE WAS DAMAGED BY COOLING VALVE MOUNTED ON INBOARD SIDE OF FAN COWL.  WIRE HARNESS IS FOR OIL PRESSURE TRANSMITTER AND LOP TRANSMITTER.  COLLARED AND TAGGED BREAKER D4.  WIRES W3508-033-18 AND W3508-031-18 ARE DAMAGED.  REPAIRED IAW MM. WIRES WERE REPARIED WITH SPLICES. HARNESS WAS REPOSITIONED TO PREVENT CONTACT WITH NACELLE VENTILATION VALVE. WILL NEED TO REPLACE WIRES WHEN HARNESS IS REMOVED OR ENGINES NEXT SHOP VISIT.
